MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EDORA 8 DR-T; PACEMAKER
Model Number 407145
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Device could not be interrogated.Patient reported getting an x-ray last week.Device remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as the returned device data.The returned device data were analyzed thoroughly.The analysis revealed that the pacemaker switched into the safety backup mode on april 19, 2026, as a result of the detection of invalid memory content.By design, the pacemaker performs self-checks and is equipped with the ability to detect and repair invalid memory content.However, in the case of multiple invalid memory areas, the device cannot correct the memory content and switches into the safety backup mode to ensure patient safety.While in this safety program, the pacemaker is capable to deliver anti-bradycardia therapies.Upon interrogation a device status error message appears to notify the user.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The clinical observation resulted from invalid memory content.The root cause for the invalid memory content was not determinable.

Brand Name
EDORA 8 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24941690
Report Number1028232-2026-01947
Device Sequence Number5623794
Product Code NVZ
UDI-Device Identifier04035479147648
UDI-Public(01)04035479147648(17)240831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number407145
Device Catalogue Number407145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale